# SDR UPS03440811

- Difficulty date: May 15, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  U/D - LT FRAME SHEAR TIE CRACKED (BS 520) AT S9L.  U/D BS 520 LT FRAME AT S9L REPAIRED AS PER HX RS R53-12-35024 AND UPS EO B747-5310-18844-A.
